Jul 17, 2001
Dear Dr. Have you ever heard of any CMV complications causing pain in the chest, difficuly in breathing, shortness of breath, and feeling faint. I have friend who is a tanspant patient, who contracted CMV by this means. He has been to 8 different Drs. who cannot explain his symptoms. Than you. In Texas...
Response from Dr. Feinberg
CMV can cause a lung infection referred to as CMV pneumonitis. It could cause the symptoms you describe. This is, unfortunately, a common complication after transplantation, and treatment is available. I hope your friend is getting treated, as this can be a life-threatening infection.
exposure to shingles and HIV?
Re: Is it REALLY an allergy?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.